“School of Mathematics”Back to Papers Home
Back to Papers of School of Mathematics
|Paper IPM / M / 15690||
Let R be a commutative Noetherian ring and I be an ideal of R. In this article we answer affirmatively a question raised by the present author in . Also, as an immediate consequence of this result it is shown that the category of all I-cofinite R-modules C(R,I)cof is an Abelian subcategory of the category of all R-modules, whenever q(I,R)ï¿½?ï¿½1. These assertions answer affirmatively a question raised by R. Hartshorne in [Affine duality and cofiniteness, Invent. Math. 9(1970), 145-164], in some special cases.
Download TeX format
|back to top|